# SDR MALA010500

- Difficulty date: May 24, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 089
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA NOTED A BURNING ELECTRICAL SMELL ON FLIGHT 2836 TO ABR.  NO EMERGENCY DECLARED.  CREW FOUND FLUORESCENT LIGHT INOP AT 9A.  SUSPECT BALLAST BURNT.  MAINTENANCE INSPECTED CABIN AREA, SMELL WAS LIMITED TO 9A OVERHEAD LIGHT AREA.  LIGHT IS NOW INOP.  SUSPECT BULB BALLAST BURNT OUT: DEFERRED OVERHEAD LIGHT 9A IAW MEL 33-20-1C.  ENTERED ITEM INTO DMR DISPATCH AND MXC NOTIFIED.
